MAUDE Adverse Event Report: ARROW MEDSOURCE GROUP LIMITED TUBING, SUCTION, CONNECTOR, 1/4 " X 12' (6 MM X 3.7 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING

ARROW MEDSOURCE GROUP LIMITED TUBING, SUCTION, CONNECTOR, 1/4 " X 12' (6 MM X 3.7 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Model Number 71-C612
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "we are hearing concerns from our gi endoscopy team that the newly converted deroyal tubing 71c512 is not sealing as well as the cardinal tubing.Specifically, tubing dislodging from our flexible endo scopes during colonoscopy and upper gi procedures." follow up was sent in stating it involved 71-c612.
 
Additional Manufacturer Narrative
A user facility reported, "a user facility reported, "we are hearing concerns from our gi endoscopy team that the newly converted deroyal tubing 71c512 is not sealing as well as the cardinal tubing.Specifically, tubing dislodging from our flexible endo scopes during colonoscopy and upper gi procedures." follow up was sent in stating it involved 71-c612.Deroyal industries requested the return of the device but it was unavailable for return.A supplier corrective action request (scar) has been issued to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information is available.
 
Additional Manufacturer Narrative
A user facility reported, "a user facility reported, "we are hearing concerns from our gi endoscopy team that the newly converted deroyal tubing 71c512 is not sealing as well as the cardinal tubing.Specifically, tubing dislodging from our flexible endo scopes during colonoscopy and upper gi procedures." follow up was sent in stating it involved 71-c612.A supplier corrective action request (scar) was sent to the supplier.Deroyal industries performed an inventory check on two cases that were found in inventory of the tubing.All were found to be acceptable with no issues found.No failure modes and effects analysis could be reviewed by deroyal as this is a purchased product.Deroyal did review corrective and preventive actions but none were related to this product.Deroyal ran a complaint to sales ratio for this product from january 2023 to january 2025 and found it to be (b)(4).The scar was returned after the supplier completed their investigation.The supplier checked for existing inventory, but none was available in the factory.A total of 6 samples were inspected in previous batches and all were found to be within the specification range.The operation process and inspection records of the product were reviewed and no pipe or joint size was found to be inconsistent.Deroyal industries worked with the supplier to determine that the product produced was in specification, but the specification was not adequate for the use of the tubing.It was then determined to make a change to the size of the product.Root cause: because the specific sample was not available for return and no issues were found within the investigation, no root cause could be determined.Potential root cause: while it could not be confirmed, there is a potential that the product was not compatible with the endoscope used.Corrective and preventive actions: because no root cause could be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
TUBING, SUCTION, CONNECTOR, 1/4 " X 12' (6 MM X 3.7 M)
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer (Section D)
ARROW MEDSOURCE GROUP LIMITED
unit 1104, yueda 889 center
1111 changshou rd, jingan
shanghai,
CH 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21160086
Report Number1060680-2025-00007
Device Sequence Number7573295
Product Code BYY
UDI-Device Identifier50749756579143
UDI-Public50749756579143
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-C612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown